# SDR SWAA2013040414485

- Difficulty date: March 21, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 3925812UI
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT ANGLE CRACKED AT BS 665, RBL 20.  REMOVED AND REPLACED STIFFENER IAW SRM.
